# SDR DALA2025111408349

- Difficulty date: November 13, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER CHORD UPPER/ LOWER FACES ON BS 365 BTW 0BL TO 33RBL ATPASSENGER CABIN. (OUT OF LIMITS).   CORROSION LEVEL 2: FLOOR BEAM UPPER CHORD UPPER/LOWER FACES ON BS 365 BTW 0BL TO 33RBL AT PASSENGER CABIN WAS REPAIRED PER SRM 53-00-51-2R PROCEDURE 10 REPAIR 10. (1302513)
